| Model Number |
150419 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that there were no leg bags inside the bag that the customer received.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.The potential root cause for this failure could be "incorrect packaging unit operation in box".It was unknown whether the device had met specifications.However, the product is intended to be used for treatment purpose but it is unknown whether the product had a relationship with the reported event.The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: a labeling review was not performed because labeling could not have prevented the reported failure.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.